# SDR QXEA2009021900134

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 4,846 hours, 5,056 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT NACELLE OUTBOARD DIAPHRAGM AT ST XN 197.810 IS CRACKED.  REMOVED CRACKED ANGLE AND DIAPHRAGM, LOCATED AND DRILLED UP NEW ANGLE AND INSTALLED ANGLE AND DIAPHRAGM REF RD 8/4-54-155 ALL EXCEPT ONE FASTENER.  INSTALLED REMAINING FASTENER AND PAINTED INSIDE FASTENERS IAW RD 8/4-54-155.
